×

Graph multiplication. (English) Zbl 0093.37603


Keywords:

topology
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] ?ulik, K.: Zur Theorie der Graphen. ?asopis Pro P?stov?ni Matematiky83, 133-155 (1958). · Zbl 0083.02401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.